Open Access Open Access  Restricted Access Subscription Access

Certain Results Involving Ramanujan’s Theta Functions

Mohd. Nafees Siddiqui, Sandeep Kumar


In this present work, our main aim is to obtain “certain results involving Ramanujan’s theta functions”. In this paper, we have evaluated Ramanujan’s theta functions by making use of certain modular equations due to Ramanujan. Using these values of theta functions, we have also evaluated Ramanujan’s cubic continued fraction and Ramanujan–Weber class invariants Gn and gn.

Keywords: Ramanujan’s theta functions, modular equations, Ramanujan–Weber class invariants, Ramanujan’s cubic continued fraction, Modular identities

Cite this Article Mohd. Nafees Siddiqui, Sandeep Kumar. Certain Results Involving Ramanujan’s Theta Functions. Research & Reviews: Discrete Mathematical Structures. 2020; 7(1): 6–15p.

Full Text:



  • There are currently no refbacks.

This site has been shifted to